# SDR AU961074

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747238B
- Engine: Rroyce RB211524D419
- System (JASC): 7320 · Fuel Controlling System
- Part: Regulator
- Condition: Faulty
- Location: Eng,Fuel Control
- Stage of operation: TO
- Nature of condition: O, M
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE FUEL FLOW REGULATOR FAULTY - ENGINE OVERSPED TO 107%  FOR APPROXIMATELY 10 SECONDS - EGT 710 DEGREES C
